Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MacLover

Member
  • Total Reviews

    0
  • Content Count

    50
  • Joined

  • Last visited

Everything posted by MacLover

  1. Well I am long past my last dose and I do think it was worth it. No bad side effects. I still have no pimples. I used to get these nasty cyst like boils on my neck and jawline. Not one since. The only thing I have noticed is my face does have fine lines. I did not have this many fine lines when I started. I guess that is the advantage of having oily skin. I am looking a bit old and I am considering having just a bit of lasering done. Over all, I just wanted to post and encourage those of y
  2. It is okay. That is what happened to me. It came, but very very light. Just be prepared for a MEGA pierod after you stop. It was bad, but it seemed to be a cleansing that was much needed. I am better now, I just wanted to warn ladies like you who might have a bad one when you stop you meds. It was so bad I thought maybe I needed to call the doctor, but it slowed down after taking Advil. I went through 15 super tampons in about 13 hours. Then the next day it was lighter. I hope you
  3. Well, not sure if anyone else experienced this but the whole time I was on accutane, I had no menstral cramps and my pierods were just very light never red. It was bliss. Well let me say, I have probably had my 5 months worth this month. I have been off accutane now and I am bleeding so bad that I thought I might have to call the doctor. I went through about 14 super tampons in about 12 hours. Crazy. It has gotten better though. I thought I might post this up just in case another lady mig
  4. Wow. That was the longest 5 months of my life! My face is clear, it looks great. I have not had a pimple since starting month 4. Oh I hope it lasts. The biggest side effect I had was aching joints. My feet hurt so bad when I got up and walked. I have been off for a week and I am still hurting. I sure hope that this goes away. I feel like an 80 year old woman. I had to move to another state and moving was very difficult due to my joints. It is mainly in my feet, but my back is also eff
  5. There is a great mascara called Kiss Me at Sophria. It will NOT come off the normal way. It "tubes" your lashes and the only way to get it off us warm water while rolling your lashes from side to side. I love this because I have allergies and I can cry and nothing comes off. its not like waterproof where it just looks sticky and its a pain to take it off. I have found this to be the only Mascara I can use.
  6. Okay. One more stupid week of body aches, I hope and all of the other side effects. My skin looks great. Everytime I take a tablet now, my forearms break out severly. It is so bad it gets hot. Its right after I take the pill morning and night. I only have about a week left. Should I just quit. I am so wanting to say forget it. This really hurts. I can't even place my arms on anything because its so sensitive. it just started yesterday. Maybe my body is fed up you know?? Anyone have this
  7. I am thinking this is your lymph node, not a cyst. I thought for along time mine was a cyst but the doctor confirmed its a lymph node that gets inflammed. It is associated with your scalp. Mine get big when my scalp is irritated.
  8. My feet are still killing me. My husband says when I wake up I look like an old lady trying to get to the bathroom. I hope this stops after I stop the meds!
  9. I think you are just a couple week ahead of me. I am suffering as well in the pooing area. I take fiber pills and tryed that Myralax powder stuff. Its okay, but if I don't take it I am hurting. My feet are still hurting.
  10. Your getting ready to peel. I think this Accutane is like gettting peels at the salon really. My chin is the worst. I buff the dead skin off lightly and use that CeaVa cream
  11. I noticed that my derm put me on a lower dose one time and they did not repond. I told him about it and he bumped me up a higher level of cortisone and they went by by.
  12. The only thing that makes those gp away is getting them injected by a derm. It helps ALOT.
  13. I think that would be a good thing to use. Put something on your lips at ALL times and you should feel better. If I slack a little, I am hurtin.
  14. I notice the joint pain ALOT. I am int he middle of moving and OH MY does my body hurt. If I could have it my way, i would quit, but I am half way done. I can't do that now!
  15. I agree that it is an issue. Get some good quality St. johns Wort and if that does NOT help you in a couple weeks, call your derm and get on some anti depressants. It is working for me pretty good.
  16. I am in my 3rd month and still have not started. I am about 2 weeks late and noticed this right away when I started taking it. Maybe it has "dried" up my cycle. Fine by me really. Just wanted to know if I am not alone. I dont have any PMS symtoms either.
  17. I am so glad that i am not the oinly one. I HAVE to wear shoes all the time. Hopefully it will go away after the meds are over. I am just glad that I am not the only one. I thought it was something that was happening just to me. I feel like I have 80 year old feet. They pop and crack. If I am laying down on the floor and my legs are straight, my heels hurt really bad. I will post when it goes away. I am in my 3rd month.
  18. This is the second month in a row my cycle has been very late. Its wierd. I can feel its comming, but I am almost 2 weeks late. Same thing happened last month. Just wondering if any of you ladies have experienced this. No, I am not preggers. Thanks ML
  19. this is wierd, but my feet hurt. When I get up its like I walk like an old woman. Man my face looks good, but my feet, I can barely walk at first then it gets better. They are popping when I walk too. Wierd. Anyone else have this?
  20. Can you post a link to where you get this online?? Love to see the pricing for bulk.
  21. Question. I have a red dry patch on my ring finger where my wedding ring is. I guess that is what you are talking too. Wierd. I wonder why its ONLY on that finger. I have left my ring off and it seems to get better.
  22. Not sure but I got some witch hazel and epson salt. I am putting that on me. I am soaking cottom balls in epson and then applying for about 15 mins. I don't know if it is me but I got some of that mederma scar stuff. its suppose to make your scars better. Well I put it on my pimples and they looked better in the morning. It might be a fluke.
  23. Hey! You are I are pretty much on the same time frame and we are the same age! Have you ever tried a progesterone cream? This actually helped clear my face. I get this stuff. http://www.swansonvitamins.com/webapp/wcs/...&catOrder=0 You can get it at a health food store, but its about 30 dollars a bottle. You start it on day 5 of your cycle and go to day 25 and lay off until you start. Then you begin again. It makes you more regular and the PMS symptoms are MUCH better!! I think this
×